# SDR AALA20011761

- Difficulty date: September 2, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DEEP GOUGES ON TOP OF FUSELAGE 4 INCHES AFT OF VERTICAL STAB REAR SPAR 8 RBL.  BLENDED GOUGES AND INSTALLED REPAIR DOUBLER PER AARD 53-30-00-2 AND AARD 53-00-00-11.  (M)
